Alert archive / Puerto Rico / Small Craft Advisories in 2017
Small Craft Advisory 4, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 31, 2017, 8:06 AM CST. It took effect at Feb 1, 2017, 6:00 AM CST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2017, 8:06 AM CST (14:06 UTC)
- In effect from
- Feb 1, 2017, 6:00 AM CST
- Expired
- Feb 3, 2017, 1:31 AM CST
- In force
- 44 hr
- Issued by
- NWS JSJ
The text
As transmitted.
450 WHCA72 TJSJ 311406 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1006 AM AST TUE JAN 31 2017 ...WINDS AND SEAS WILL INCREASE TO CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-312215- /O.NEW.TJSJ.SC.Y.0004.170201T1200Z-170202T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1006 AM AST TUE JAN 31 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM AST THURSDAY. * WINDS...AT 15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
734 WHCA72 TJSJ 311904 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 304 PM AST TUE JAN 31 2017 ...WINDS AND SEAS WILL INCREASE TO CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-010315- /O.EXT.TJSJ.SC.Y.0004.170201T1200Z-170203T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 304 PM AST TUE JAN 31 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM WEDNESDAY TO 2 AM AST FRIDAY... * WINDS...AT 15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING TO BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
897 WHCA72 TJSJ 010114 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 914 PM AST TUE JAN 31 2017 ...WINDS AND SEAS WILL INCREASE TO CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-010915- /O.CON.TJSJ.SC.Y.0004.170201T1200Z-170203T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 914 PM AST TUE JAN 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 2 AM AST FRIDAY... * WINDS...AT 15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING TO BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHCA72 TJSJ 010759 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 359 AM AST WED FEB 1 2017 ...WINDS AND SEAS WILL INCREASE TODAY TO CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-011600- /O.CON.TJSJ.SC.Y.0004.170201T1200Z-170203T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 359 AM AST WED FEB 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 AM AST FRIDAY... * WINDS...AT 15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING OF 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
716 WHCA72 TJSJ 011440 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1040 AM AST WED FEB 1 2017 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-012245- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1040 AM AST WED FEB 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST FRIDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
971 WHCA72 TJSJ 012007 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 407 PM AST WED FEB 1 2017 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-020415- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 407 PM AST WED FEB 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST FRIDAY... * WINDS...EAST 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
906 WHCA72 TJSJ 020056 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 856 PM AST WED FEB 1 2017 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-020900- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 856 PM AST WED FEB 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST FRIDAY... * WINDS...EAST 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
118 WHCA72 TJSJ 020814 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 414 AM AST THU FEB 2 2017 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-021615- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 414 AM AST THU FEB 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST FRIDAY... * WINDS...EAST 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
355 WHCA72 TJSJ 021345 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 945 AM AST THU FEB 2 2017 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-022145- /O.EXT.TJSJ.SC.Y.0004.000000T0000Z-170203T0800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 945 AM AST THU FEB 2 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM AST FRIDAY... * WINDS...AROUND 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
213 WHCA72 TJSJ 022021 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 421 PM AST THU FEB 2 2017 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-030430- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 421 PM AST THU FEB 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM AST FRIDAY... * WINDS...AROUND 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
586 WHCA72 TJSJ 030057 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 857 PM AST THU FEB 2 2017 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE ATLANTIC OFFSHORE WATERS... AMZ710-030900- /O.EXT.TJSJ.SC.Y.0004.000000T0000Z-170203T1400Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 857 PM AST THU FEB 2 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM AST FRIDAY... * WINDS...AROUND 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
662 WHCA72 TJSJ 030731 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 331 AM AST FRI FEB 3 2017 ...SEAS ARE DIMINISHING... .SEAS HAVE DIMINISHED BELOW 7 FEET IN THE LOCAL FORECAST AREA BUT SMALL CRAFT SHOULD STILL EXERCISE CAUTION. AMZ710-030845- /O.CAN.TJSJ.SC.Y.0004.000000T0000Z-170203T1400Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 331 AM AST FRI FEB 3 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. 7 FOOT SEAS HAVE RECEDED TO NORTH OF THE FORECAST AREA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 2:45 AM CST, 5 hours 21 minutes earlier.
Area forecast discussion, Jan 31, 2:45 AM CST, 5 hours 21 minutes before
Area Forecast Discussion National Weather Service San Juan PR 445 AM AST Tue Jan 31 2017 .SYNOPSIS... Surface high pressure will remain anchored across the north central Atlantic for the next several days but will continue to spread westwards and north of the area through Friday. This will maintain a gradually increasing light to moderate easterly wind flow. A broad mid to upper level ridge will continue to build across the northeastern Caribbean through the end of the week. This will support upper level subsidence and strengthen the cap inversion across the region. && .DISCUSSION... Recent satellite imagery and doppler weather radar as well as latest model guidance, continued to suggest increasing cloudiness as another surge of trade wind moisture made its way across the region this morning. This has brought periods of light to moderate showers across the coastal waters and will allow sufficient low level moisture convergence for afternoon shower development. The early morning showers will be focused over the coastal waters and parts of the east sections of Puerto Rico and the surrounding islands. Meanwhile, afternoon showers should develop mainly over parts of the central interior and west sections of PR including isolated areas n the San Juan metro. Rainfall accumulation are still however expected to be minimal and of short duration. For the rest of the week...expect an overall fair weather pattern however the moderate easterly trade winds will continue to transport shallow low level moisture with periods of isolated to scattered showers across the area from time to time. This will result in a mixture of sunshine and clouds with brief passing showers each day. && .AVIATION...Mostly VFR conditions are expected across the local area. Isold shra are possible over the ern TAF sites, but no significant impact on operations expected. Sfc winds will continue from the east to southeast at 10-14 kts with higher gusts then decreasing slightly overnight. && .MARINE... Winds and Seas should be 10 to 15 knots and between 2-5 feet early today but gradually increasing to 15 to 20 knots and 4-6 feet later this afternoon and tonight due to the tightening of the local pressure gradient and the arrival of a northerly swell. Moderate risk of rip currents will continue mainly across the north and east facing beaches of the islands. && .PRELIMINARY POINT TEMPS/POPS... SJU 86 73 86 74 / 20 20 20 20 STT 83 73 84 74 / 30 30 30 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && 72/09
Hazardous weather outlook, Jan 31, 3:34 AM CST, 4 hours 32 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 455 AM AST MARTES 31 DE ENERO DE 2017 AMZ710>745-PRZ001>013-010900- SAN JUAN Y VECINDAD-NORESTE-SURESTE- ESTE INTERIOR-NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD- NOROESTE-OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS DEL ATLANTICO Y LAS AGUAS COSTERAS DEL CARIBE- 455 AM AST MARTES 31 DE ENERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A TRAVES DE LAS AGUAS DEL ATLANTICO Y CARIBE. .OLEAJE...OLEAJE PICADO DE 5 A 6 PIES SE ESPERA A TRAVES DE LA PARTE NOROESTE DE LAS AGUAS MAR AFUERA DEL ATLANTICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LA MAYORIA DE LAS PLAYAS DEL NORTE DE PUERTO RICO Y CULEBRA Y PARA LAS PLAYAS DEL SUR DE VIEQUES. .DIAS DOS HASTA SIETE...MARTES A DOMINGO RIESGO MODERADO DE CORRIENTES SUBMARINAS CONTINUARA DURANTE LOS PROXIMOS DIAS A LO LARGO DE LAS PLAYAS DE LA COSTA NORTE DE PUERTO RICO...CULEBRA Y VIEQUES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-010900- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 455 AM AST MARTES 31 DE ENERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .OLEAJE...OLEAJE PICADO DE 5 A 6 PIES SE ESPERA A TRAVES DE LA PARTE NOROESTE DE LAS AGUAS MAR AFUERA DEL ATLANTICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA ALGUNAS DE LAS PLAYAS DEL NORTE DE SAN TOMAS Y PARA ALGUNAS DE LAS PLAYAS EN SANTA CRUZ. .DIAS DOS HASTA SIETE...MARTES A DOMINGO RIESGO MODERADO DE CORRIENTES SUBMARINAS CONTINUARA DURANTE LOS PROXIMOS DIAS A TRAVES DE ALGUNAS PLAYAS DE LAS ISLAS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
Nearby
Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.